



THE WELLNESS & YOGA EXPERIENCE TO MACHU PICCHU

Introducing our new 8-day Wellness and Yoga Experience to Machu Picchu—a combination of exhilarating hikes, wellness workshops, and focused yoga practices—along with unique, meaningful cultural immersion and interaction with our Andean neighbors for a holistic journey like no other.

"Cusco...guardian of the ancient Andean Kingdom and thousand-year-old temples that dot the inspiring landscape and function as stone clocks aligned with the stars...this is the context of this unique journey which will reconnect you with your inner-self through a trip back in time to lost cities and energetic earth centers. Immerse yourself in this union with Mother Nature." - Andres Adasme, MLP's Head of Adventure and Exploration.

ITINERARY

DAY 1 CUSCO - SETTING OUR INTENTIONS

- Arrival in Cusco and transfer to hotel
- Lunch and early afternoon at leisure.
- **03:00 pm** Introductory workshop at hotel: 'The Pillars of Wellness'— an exploration of the Circle of Life to give us clarity in our intentions for the journey. (2 hours)
- **05:30 pm** Restorative Yoga. Moon salutations practice and meditation to restore our alignment after the long journey to Cusco. (1 hour)

Location: Antigua Casona Hotel - rooftop room

• **07:00 pm** Welcome dinner at Pachapapa

Meals: D

Overnight: MLP Hotel in Cusco

DAY 2 CUSCO - MERGING INTENTIONS AND ENERGY

- **07:00 am** Early morning Sun Salutations for an energetic start to the day. (approximately 20 minutes)
- **07:30 am** Breakfast at hotel
- **o8:45 am** Round-trip hike to the *Temple of the Moon* for a K'intu initiation ceremony, followed by a gentle guided meditation. Focus: *Establishing a merging of intentions and personal energy within the sacred land that surrounds us. (approximately 4 hours)*
- **01:30 pm** Lunch in Cusco at *Green's Organic*
- **03:30 pm** Superfood workshop at hotel: 'Introduction to Andean Superfoods and the Magic of Peruvian Food Culture'— followed by a visit to the San Pedro Market to learn about the top 10 Andean superfoods, their properties, and different ways to prepare them in order to activate their nutrients. (3 hours)
- **07:00 pm** Trip briefing at hotel
- **07:30 pm** Dinner at *Mutu*

Meals: B, L, D

Overnight: MLP Hotel in Cusco

September 2022



DAY 3 SACRED VALLEY OF THE INCAS

- **o6:00 am** Everyday Essentials Yoga: Restoration practice focused on stretching wrists, shoulders, hips, and back to loosen up our bodies and minds. (1 hour)
- **07:00 am** Breakfast at hotel
- **07:30 am** Depart for the Sacred Valley.
- **08:30 am** Visit to the Pisaq town market and botanical gardens.
- 11:00 am Visit to Viacha—participate in traditional Andean farming practices alongside members of the local community.
- **12:00 pm** Hike to the Pisag archaeological site followed by a guided tour. (approximately 2.5 hours)
- **02:30 pm** Scenic drive to Lamay Lodge.
- **04:00 pm** Traditional Pachamanca lunch at Lamay Lodge.
- **o6:00 pm** Evening restorative yoga practice. Focus: *Recentering ourselves by integrating the multiple energies received during our full-day journey.* (2 hours)
- **07:30 pm** Light dinner and daily trip briefing

Meals: B, L, D

Overnight: Lamay Lodge

DAY 4 INTO THE HEART OF LARES

- **07:00 am** Early morning Ashtanga practice: energizing and dynamic. (1 hour)
- **08:00 am** Breakfast at lodge
- **o9:00 am** Wellness workshop at the lodge: 'Ayurveda for Life' Ayurveda is known as the life science that is complementary to yoga. During this workshop we will explore our doshas (body and mind constitutions) and examine modifications to lead each of us toward an improved lifestyle.
- **10:15 am** Depart for the Lares Valley.
- Choice of afternoon activities:
 - **Activity A: 12:15 pm** Excursion to meet the expert textile weavers of a remote community including an introduction to Andean natural textile dyes and coca leaf reading. *(approximately 3.5 hours)*
 - Activity B: 01:00 pm Hike from Cuncani to Huacahuasi Lodge. (approximately 1 hour)
- **o6:00 pm** Wellness workshop at the lodge: 'Pranayama Breathing'—Pranayama technique workshop to guide our bodies and minds into a deep state of relaxation. (1 hour)
- **07:30 pm** Dinner and trip briefing.

Meals: B, L, D

Overnight: Huacahuasi Lodge

DAY 5 THE ROAD TO OLLANTAYTAMBO

- **o6:45 am** *Mysore Ashtanga Yoga: Build your own practice* Mysore offers the opportunity for a personalized posture sequence adapted to each individual student. (1 hour)
- **08:00 am** Breakfast at hotel
- **08:45 am** Scenic drive to Marcacocha
- 10:15 am Pachamama ceremony at the Marcacocha archaeological site
- **11:30 am** Depart for Pumamarka
- **12:15 pm** Visit to the Pumamarka archaeological site and picnic lunch
- **02:00 pm** Hike from Pumamarka to Ollantaytambo (*approximately 2 hours*)
- **04:30 pm** Arrival at Willka T'ika
- **o5:00 pm** Philosophy Workshop: 'The Heart of Yoga': Discussion of the eight limbs of Ashtanga yoga, including ethical principles like yamas and niyamas (*1 hour and 30 minutes*)
- **07:30 pm** Dinner and daily trip briefing

Meals: B, L, D

Overnight: Willka T'ika - Luxury Wellness Retreat & Yoga Center

September 2022 2



DAY 6 MACHU PICCHU

- **07:00 am** *Mysore Ashtanga Yoga Method*: Continuing our individual posture sequence exploration. (1 hour and 15 minutes)
- **08:15 am** Breakfast at hotel
- **09:30** am Visit to the Ollantaytambo archaeological site
- **11:30 am** Scenic train ride to Aguas Calientes; lunch on board. (*approximately 1.5 hours*)
- **02:00 pm** Guided tour of Machu Picchu
- **05:00 pm** Check-in at hotel
- o7:30 pm Dinner at hotel and daily trip briefing

Meals: B, L, D

Overnight: Inkaterra Machu Picchu Pueblo Hotel

DAY 7 CIRCLING BACK—ENERGY AND INTENTIONS

- **o6:30 am** Optional early morning stroll through the lush orchid gardens and tea plantation at hotel. (1 hour)
- **07:30 am** Breakfast at hotel
- **o9:00 am** Hike to the *Mandor Nature Preserve* followed by an energizing Sun Salutations variations practice. At the end of the session, we will revisit the *Circle of Life* to examine the attainment of our wellness experience intentions. (*approximately 2.5 hours*)
- 01:00 pm Lunch at hotel
- **02:55 pm** Scenic train ride from Aguas Calientes to Ollantaytambo (*approximately 1.5 hours*)
- **o5:00 pm** Private transport from Ollantaytambo back to Cusco (*approximately 2 hours*)
- **08:00 pm** Farewell dinner

Meals: B, L, D

Overnight: MLP Hotel in Cusco

DAY 8 FAREWELL

- Breakfast at hotel
- Transfer to Cusco airport

ADDITIONAL NOTES | THE WELLNESS & YOGA EXPERIENCE

• **Extend Your Stay:** Combine MLP Trip Extensions with your MLP Adventure to create your own customized travel experience. Contact your MLP Travel Specialist for more details and help with securing reservations for your extended itinerary.

September 2022